# SDR SWAA107941

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 21,880 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO FLOORBEAM CORRODED AT BS 787+18, RBL 17.  REPAIRED FLOOR TRACK PER SWA EA.
